MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. TALL SPINOUS PROCESS CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. TALL SPINOUS PROCESS CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734715
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Device manufacture date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the spinous process clamp would not open when the clamp was unscrewed.There was no patient present when this issue was identified.No additional information was provided.

Brand Name
TALL SPINOUS PROCESS CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
826 coal creek circle
louisville CO 80027
MDR Report Key8531222
Report Number1723170-2019-01850
Device Sequence Number13831956
Product Code OLO
UDI-Device Identifier00643169936300
UDI-Public00643169936300
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734715
Device Catalogue Number9734715
Device Lot Number160628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1